# SDR USAA990618

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Part time: 26,772 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING RON VISIT, FOUND 3 INCH CRACK AT HORIZONTAL STAB MAIN BOX SKIN.  LOCATION IS LOWER SURFACE OF RIGHT HORIZ STAB, JUST FORWARD OF THE AFT SPAR ABOUT 5 FEET FROM FROM FUSELAGE.  INSTALLED REPAIR DOUBLER PER SRM 55-10-07 REV A.  (M)
